# SDR 20010509SG002

- Difficulty date: April 9, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 7253721427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND LEFT GALLEY SUPPORT FLOOR FRAME HAS SOME CORRODED RIVETS, INBOARD FRAME, AND BEAM.  REMOVED AND REPLACED FRAME AND BEAM IAW SAAB SRM 51-40.  REF SIMA200109904.  (M)
